I was diagnosed with HIV in 2007 and I!￣ve been living positively since then. I started taking tribuss last year August since my cd4 count had dropped to 250, I went for a re-test in November but the the test came back and my cd4 count was not increasing. ive never been on arv!￣s so im stressing now cause of this. my medical aid seems to think I havent been taking my medication nd im afraid they might cancel my treatment. what should I do plz advise
What!￣s up Dear, are you truly visiting this site regularly, if so after that you will without doubt get good know-how.
Hi Wee ¨C good luck with the meds and hope everything goes well. Please let us know if you need more info.
hope to win this amazing phone
When my mother was in labor for 36 hours she and my grandmother looked out the window at the same time and watched a coyote come out of a bush look at the pair of them then transformed into a bald eagle and flew away. Since then I have spoken to a shaman and he said they witnessed the trickster watching over my birth.
I!￣ve painful red eyes after I was first given odimune 3 months ago and then given atroiza last month,what shall I do to correct this?I can!￣t see properly yet I have glasses which were prescribed by the optometrist.
I am sorry but we are based in the UK and I don!￣t have knowledge of individual doctors in India.
Stop double posting and spamming the site assholes!
You are my life.I!￣m a italian girl and I play the violin too.You are wonderful!!
I subcontract from Medicaid. I have a client that has had aids for 26 years. Him nd I are very close. He!￣s one of my best friends. His T cells are 100 I!￣m very worried . Is there anything we can do